# SDR DALA2017063005108

- Difficulty date: June 29, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA ON FUEL TANK ACCESS 620CT AND 620FT. FUEL TANK ACCESS 620CT AND 620FT OUT OF LIMITS FOR EXCESSIVE DAMAGES PER SRM 57-10-01 AND WERE REPLACED. THE EFFECTIVITY WAS VERIFIED PER IPC 57-22-01-01.
